MathSciNet Relay Station
MathSciNet bibliographic data
MR387219 10H25 (10B05)
Shanks, Daniel Non-hypotenuse numbers. Fibonacci Quart. 13 (1975), no. 4, 319–321.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement